# SDR ASAA2018091726320

- Difficulty date: September 17, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 45,160 hours, 13,659 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS ARE RISING. GROUNDED - YES. INSPECTED NR 2 ENGINE FAN, NO IRREGULARITIES NOTED. ORIGINAL WEIGHT CONFIG. AS FOLLOWS: LOC 1 - P06, LOC 5 - P05, LOC 33 - P05, MATCHED AAVM. ACCOMPLISHED 71-00-00 TEST 14B, SOLUTION AS FOLLOWS: LOC 1 - P06 TO P14, LOC 3 - P14 TO P13, LOC 4 - P14 TO P13, LOC 5 - P05 TO P13, LOC 6 - P14 TO P13, LOC 13 - P14 TO P12, LOC 32 - P14 TO P12, LOC 33 - P05 TO P14. REPLACED WEIGHTS AS REQUIRED BY SOLUTION AND VERIFIED IN AAVM.
